# SDR DALA2024031303279

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1200 L17-18l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANTED FRAME ON STA 1200 APROX. BTW L-17L AND L-18L AT AFT INTERNAL FUSELAGE. SUMMARY OF NRC 00232: CANTED FRAME ON STA 1200 APROX. BTW L-17L AND L-18L AT AFT INTERNAL FUSELAGE WAS REPAIRED PER B717-200 SRM 53-00-00-2R-1. (LP #0241299)
